# SDR GAIA9635

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 279 - BRO-DFW - DURING CRUISE THE CARGO COMPARTMENT SMOKE DETECTOR ILLUMINATED.  VISUALLY VERIFIED NO SMOKE PRESENT IN CARGO CABIN.  MAINTENANCE COULD NOT DUPLICATE INDICATION, SMOKE DETECTOR SYSTEM CHECKED PER MM 26-31.  AIRCRAFT RELEASED FOR FLIGHT.  SUSPECT MOISTURE CONDENSATION ON THE SMOKE DETECTOR LENS.  (M)
